Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Simpson’s type integral inequalities for ĸ-fractional integrals and their applications

1 Department of Mathematics, Government University Faisalabad, Pakistan
2 Department of Mathematics, COMSATS University Islamabad, Pakistan
3 Department of Mathematics, Faculty of Science and Letters, Agri Ibrahim Ҫeҫen University, Agri, Turkey
4 Department of Mathematics, Ҫankaya University, 06790 Etimesgut, Ankara, Turkey

Special Issues: Recent Advances in Fractional Calculus with Real World Applications

In this paper, some new inequalities of Simpson's type are set up for the classes of functions whose derivatives of absolute are preinvex by means of ĸ-fractional integrals. Additionally, by extraordinary choices of n and ĸ, we give some diminished outcomes. Meanwhile, we also provide the inequalities for $\mathcal{F}$-divergence measures and in probabilistic versions.
  Article Metrics

Keywords Simpson’s type inequality; s-preinvex functions; ĸ-fractional integrals

Citation: Saima Rashid, Ahmet Ocak Akdemir, Fahd Jarad, Muhammad Aslam Noor, Khalida Inayat Noor. Simpson’s type integral inequalities for ĸ-fractional integrals and their applications. AIMS Mathematics, 2019, 4(4): 1087-1100. doi: 10.3934/math.2019.4.1087


  • 1.S. S. Dragomir, R. P. Agarwal, P. Cerone, On Simpson's inequality and applications, J. Inequal. Appl., 5 (2000), 533-579.
  • 2.J. Alzabut, T. Abdeljawad, A generalized discrete fractional Gronwall inequality and its application on the uniqueness of solutions for nonlinear delay fractional difference system, Appl. Anal. Discr. Math., 12 (2018), 36-48.    
  • 3.T. S. Du, Y. J. Li, Z. Q. Yang, A generalization of Simpson's inequality via differentiable mapping using extended (s, m)-convex functions, Appl. Math. Comput., 293 (2017), 358-369.
  • 4.K. C. Hsu, S. R. Hwang, K. L. Tseng, Some extendedSimpson-type inequalities and applications, B. Iran. Math. Soc.,43 (2017), 409-425.
  • 5.M. Matloka, Weighted Simpson type inequalities for h-convexfunctions, J. Nonlinear Sci. Appl., 10 (2017), 5770-5780.    
  • 6.S. Mubeen, G. M. Habibullah, On k-fractional integrals andapplication, Int. J. Contemp. Math. Sci., 7 (2012), 89-94.
  • 7.M. A. Noor, Variational-like inequalities, Optimization, 30 (1994), 323-330.    
  • 8.M. A. Noor, Invex Equilibrium problems, J. Math. Anal. Appl., 302 (2005), 463-475.    
  • 9.M. A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal. Approx. Theory, 2 (2007), 126-131.
  • 10.M. A. Noor, Hadamard integral inequalities for product of two preinvex functions, Nonlinear Anal. Forum, 14 (2009), 167-173.
  • 11.M. A. Noor, K. I. Noor, Some characterization of strongly preinvex functions, J. Math. Anal. Appl., 316 (2006), 697-706.    
  • 12.M. A. Noor, K. I. Noor, Generalized preinvex functions and their properties, Journal of Applied Mathematics and Stochastic Analysis, 2006 (2006), 1-13.
  • 13.M. A. Noor, K. I. Noor, M. U. Awan, Some quantum integral inequalities via preinvex functions, Appl. Math. Comput., 269 (2015), 242-251.
  • 14.M. A. Noor, K. I. Noor, S. Rashid, On some new classes of preinvex functions and inequalities, Mathematics., 7 (2018), 29.
  • 15.C. Ravichandran, K. Jothimani, H. M. Baskonus, et al. New results on nondensely characterized integrodifferential equations with fractional order, Eur. Phys. J. Plus , 133 (2018), 109.
  • 16.C. Ravichandran, K. Logeswari, F. Jarad,New results on existence in the framework of Atangana-Baleanu derivative for fractionalintegro-differential equations, Chaos Soliton. Fract., 125 (2019), 194-200.    
  • 17.C. Ravichandran, N. Valliammal, J. J. Nieto, New results on exact controllability of a class of fractional neutral integro-differential systems with state-dependent delay in Banach spaces, J. Franklin I. , 356 (2019), 1535-1565.    
  • 18.M. Z. Sarikaya, E. Set, M. E. Ozdemir, On new inequalities of Simpson's type for s-convex functions, Comput. Math. Appl.,60 (2010), 2191-2199.    
  • 19.E. Set, A. O. Akdemir, M. E. Ozdemir, Simpson type integral inequalities for convex functionsvia Riemann-Liouville integrals, Filomat, 31 (2017), 4415-4420.    


This article has been cited by

  • 1. Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar, Yu-Ming Chu, Hermite-Hadamard Type Inequalities for the Class of Convex Functions on Time Scale, Mathematics, 2019, 7, 10, 956, 10.3390/math7100956
  • 2. Saima Rashid, Muhammad Amer Latif, Zakia Hammouch, Yu-Ming Chu, Fractional Integral Inequalities for Strongly h -Preinvex Functions for a kth Order Differentiable Functions, Symmetry, 2019, 11, 12, 1448, 10.3390/sym11121448
  • 3. Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Humaira Kalsoom, Yu-Ming Chu, Inequalities by Means of Generalized Proportional Fractional Integral Operators with Respect to Another Function, Mathematics, 2019, 7, 12, 1225, 10.3390/math7121225
  • 4. Humaira Kalsoom, Saima Rashid, Muhammad Idrees, Yu-Ming Chu, Dumitru Baleanu, Two-Variable Quantum Integral Inequalities of Simpson-Type Based on Higher-Order Generalized Strongly Preinvex and Quasi-Preinvex Functions, Symmetry, 2019, 12, 1, 51, 10.3390/sym12010051
  • 5. Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Grüss-type integrals inequalities via generalized proportional fractional operators, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2020, 114, 2, 10.1007/s13398-020-00823-5
  • 6. Saima Rashid, Zakia Hammouch, Fahd Jarad, Yu-Ming Chu, New Estimates of Integral Inequalities via Generalized Proportional Fractional Integral Operator with Respect to Another Function, Fractals, 2020, 10.1142/S0218348X20400277
  • 7. Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Khalida Inayat Noor, Dumitru Baleanu, Jia-Bao Liu, On Grüss inequalities within generalized K-fractional integrals, Advances in Difference Equations, 2020, 2020, 1, 10.1186/s13662-020-02644-7
  • 8. Thabet Abdeljawad, Saima Rashid, Zakia Hammouch, Yu-Ming Chu, Some new local fractional inequalities associated with generalized $(s,m)$-convex functions and applications, Advances in Difference Equations, 2020, 2020, 1, 10.1186/s13662-020-02865-w
  • 9. Thabet Abdeljawad, , Fractional Order Analysis, 2020, 133, 10.1002/9781119654223.ch5
  • 10. Muhammad Samraiz, Fakhra Nawaz, Sajid Iqbal, Thabet Abdeljawad, Gauhar Rahman, Kottakkaran Sooppy Nisar, Certain mean-type fractional integral inequalities via different convexities with applications, Journal of Inequalities and Applications, 2020, 2020, 1, 10.1186/s13660-020-02474-x
  • 11. Thabet Abdeljawad, Saima Rashid, Zakia Hammouch, İmdat İşcan, Yu-Ming Chu, Some new Simpson-type inequalities for generalized p-convex function on fractal sets with applications, Advances in Difference Equations, 2020, 2020, 1, 10.1186/s13662-020-02955-9
  • 12. Saima Rashid, Dumitru Baleanu, Yu-Ming Chu, Some new extensions for fractional integral operator having exponential in the kernel and their applications in physical systems, Open Physics, 2020, 18, 1, 478, 10.1515/phys-2020-0114
  • 13. Saad Ihsan Butt, Mehroz Nadeem, Shahid Qaisar, Ahmet Ocak Akdemir, Thabet Abdeljawad, Hermite–Jensen–Mercer type inequalities for conformable integrals and related results, Advances in Difference Equations, 2020, 2020, 1, 10.1186/s13662-020-02968-4

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved